# SDR SWAA2020050542878

- Difficulty date: April 15, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 56,047 hours, 33,294 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT BULKHEAD SUPPORT GUSSET IS CRACKED BS500D S-19R WL193. MARKED / REMOVED AND REPLACED ON FCB AFT BULKHEAD SUPPORT GUSSET NEW BS 500D S-19R WL193 IAW SRM 51-40-02 DWG 143A7902 80641U 28APR20
